# SDR TWAA9819501

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1794609
- Condition: Contaminated
- Location: Lt & Rt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN OFFENSIVE ODOR WAS REPORTED IN THE GALLEY AND FRONT PORTION OF THE AIRPLANE.  SOME THROAT AND EYE IRRITATION.  CLEANED THE ENTRANCE AND GALLEY FLOORS, OVERHEAD BAG COMPARTMENTS, AND PSU'S IN AREA.  REPLACED BOTH AIR CONDITIONING WATER SEPARATORS.  CHECK-C 3-30-98 STL.
